Effexor 150mg XR Hairloss help!!!
I am 23 yrs. old and recently stopped taking Effexor XR due to hairloss. I actually had no idea about this side effect until I googled it, because I noticed my hair had thinned out significantly! Hairloss does not happen to men in my family..that's both sides too! I naturally have or HAD extremely thick hair. I was only on Effexor for a few months and they raised the dosage from he lowest to 150 mg. I have been off of it for close to a month and it is still falling out!! I don't know what I should do?? Will it stop falling out and will it grow back?? Does anybody know what kind of doctor I should go see about this?? Any feedback is greatly appreciated, because this is really freaking me out, and I just want it to stop! Thanks!
Re: Effexor 150mg XR Hairloss help!!!
I would see a dermatologist.
I was reading about this online too and pretty much all these anti depressants cant cause hairloss and graying of hair.
I'm pretty sure once you get off it, the hair will grow back.
But i would see a derm anyway.
|All times are GMT -7. The time now is 11:15 PM.|